# SDR I5PA2025083119302

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 68,893 hours, 18,545 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 706
- Condition: Faulty
- Location: Hf Comms
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HF INOPERATIVE.   R & R RT HF TRANSCEIVER IAW AMM,  OPS CHECK NORMAL.
